Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Operators commuting with a compact quasiaffinity


Author: L. J. Gray
Journal: Proc. Amer. Math. Soc. 63 (1977), 263-264
MSC: Primary 47A65
DOI: https://doi.org/10.1090/S0002-9939-1977-0435906-8
MathSciNet review: 0435906
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present an example of a nonbiquasitriangular operator which commutes with a compact quasiaffinity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65

Retrieve articles in all journals with MSC: 47A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0435906-8
Keywords: Compact quasiaffinity, semi-Fredholm, weighted shift
Article copyright: © Copyright 1977 American Mathematical Society